# SDR HNAA2010012200013

- Difficulty date: January 14, 2010
- Submitted: January 27, 2010
- Operation: Air carrier
- Aircraft: N838EX
- Make and model: Dhav DHC8102
- Aircraft serial: 220
- Aircraft time: 41,381 hours, 46,556 cycles
- Engine: Pwa PW120A
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Smoke
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER TAXING TO THE GATE, RAMP AGENT NOTICED LT OTBD BRAKE SMOKING. CREW DID NOT NOTICE ANY ABNORMAL CONDITION DURING TAXI.  COMPLIED WITH BRAKE INSP IAW AMM 05-50-96, NO DEFECTS NOTED. TAXI ACFT OPS CHECKED GOOD, OK FOR SERVICE.
